Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 43 of 54 found articles
 
 
  Shape modification of Bézier curves by constrained optimization
 
 
Title: Shape modification of Bézier curves by constrained optimization
Author: Wu, Qing-biao
Xia, Fei-hai
Appeared in: Journal of Zhejiang University. Science A, Applied Physics and Engineering
Paging: Volume 6 (2005) nr. supplement-1 pages 124-127
Year: 2005
Contents:
Publisher: Zhejiang University Press, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 43 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands